MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX35012UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a procedure, an attempt was made to use a resolute onyx rx coronary drug eluting stent to treat a lesion in the ostium in the right coronary artery (rca).It was reported that during insertion to the right ostia lesion the stent dislodged off the balloon.Another balloon was used to inflate the stent.The patient is alive with no injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
The rca had 99% mid vessel stenosis with heavy calcification.The device was inspected.Negative prep was not performed.The device did not pass through a previously-deployed stent.Resistance was encountered when advancing the device.Excessive force was not used during delivery.The stent did not cross the lesion.The lesion had been pre-dilated but the area where the stent dislodged was not pre-dilated.The target lesion was distal, the stent dislodged in the proximal area.When the stent delivery system was withdrawn through the sheath, it was noted that the stent was not on the balloon.The stent remained in proximal rca.Another balloon was used to inflate the stent in the prox rca.Patient left the lab in stable condition.The mid rca was treated with pta resulting in reduction of stenosis from 99 to 60%.The patient returned to the lab approx one week later for stenting of mid rca with a non-medtronic stent via femoral approach and 6 french guide.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8763667
Report Number9612164-2019-02705
Device Sequence Number16516415
Product Code NIQ
UDI-Device Identifier00643169557062
UDI-Public00643169557062
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/05/2019
Device Catalogue NumberRONYX35012UX
Device Lot Number0008908501
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/02/2019
Supplement Date Received by Manufacturer07/09/2019
09/03/2019
Initial Report FDA Received Date07/05/2019
Supplement Report FDA Received Date08/07/2019
09/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient Weight67